# SDR DL76L091107

- Difficulty date: July 4, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 86,262 hours, 12,899 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

F/O VSI INDICATOR INOPERATIVE.  R & R F/O VSI INDICATOR PER M/M CHECKS OK.    ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
